# SDR AALA20100727TUL37

- Difficulty date: July 27, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 30,689 hours, 12,821 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING AT STATION 1016 AFT PRESSURE BULKHEAD AT STRINGER 3 TO 4 LEFT.  REPAIRED AFT PRESSURE BULKHEAD PER EA B737-53-011871.
